MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 72404132
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurring incontinence.A surgical procedure was performed, during which the physician determined that the original cuff size was too large.Therefore, the cuff was downsized.No further patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 72400024, batch/lot number: 1100598344, model/catalog description: balloon fgs 61-70 cm, unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127, batch/lot number: 1100820955, model/catalog description: control pump fgs iz, unique identifier (udi) #: (b)(4).There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications prior to distribution.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of urinary incontinence and inadequate cuff size/loose cuff were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The reported issues with the cuff length too long may have been due to a potential measurement error during the initial procedure.Based on the information available, a conclusion code of unintended use error caused or contributed to event was assigned to this investigation.
 
Additional Manufacturer Narrative
Model number/catalog number: 72400024 serial number: n/a batch/lot number: 1100598344 model/catalog description: balloon fgs 61-70 cm unique identifier (udi) #: (b)(4) model number/catalog number: 72404127 serial number: n/a batch/lot number: 1100820955 model/catalog description: control pump fgs iz unique identifier (udi) #: (b)(4).

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50245658
Report Number2124215-2026-43626
Device Sequence Number10070787
Product Code EZY
UDI-Device Identifier00878953003108
UDI-Public(01)00878953003108(17)271013(10)1100813774
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404132
Device Catalogue Number72404132
Device Lot Number1100813774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale